MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH,CRKSCRW FT; SCREW, FIXATION, BONE

ARTHREX, INC. SUTR ANCH,CRKSCRW FT; SCREW, FIXATION, BONE
Model Number SUTR ANCH,CRKSCRW FT
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the little pin in the center of the screen holding the fiber wire came off, resulting in the fiber wire pulling out.There was no harm for patient, user or third-party.The surgery was finished successfully.Update (b)(6) 2021: a piece broke off inside the patient.It was recovered from the patient.
 
Additional Manufacturer Narrative
Complaint not confirmed.Visual inspection under magnification confirmed that the crosspin was missing from the suture anchor, but it cannot be confirmed that this pin broke during use.The cause of why the pin is missing could not be determined.

Brand Name
SUTR ANCH,CRKSCRW FT
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11912001
Report Number1220246-2021-03178
Device Sequence Number3426512
Product Code HWC
UDI-Device Identifier00888867023741
UDI-Public00888867023741
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model NumberSUTR ANCH,CRKSCRW FT
Device Catalogue NumberAR-1928SF-45
Device Lot Number10460671
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/11/2021
Supplement Date Received by Manufacturer05/11/2021
Initial Report FDA Received Date06/01/2021
Supplement Report FDA Received Date09/15/2021
Patient Sequence Number1